# SDR AALA202204112104

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737
- Aircraft serial: 31097
- Aircraft time: 35,327 hours, 14,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK FIRE EXT BRACKET WON'T LATCH CLOSED. FASTENED QUICK RELEASE STRAP PER AMM 26-26-01.
